Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 42892, 8 pages
http://dx.doi.org/10.1155/2007/42892
Research Article

General Symmetric Starter of Orthogonal Double Covers of Complete Bipartite Graph

Department of Physics and Engineering Mathematics, Faculty of Electronic Engineering, Minoufiya University, Minuf, Egypt

Received 22 September 2006; Revised 13 February 2007; Accepted 8 May 2007

Academic Editor: Dalibor Froncek

Copyright © 2007 R. A. El-Shanawany and M. Sh. Higazy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Ganter, H.-D. O. F. Gronau, and R. C. Mullin, “On orthogonal double covers of Kn,” Ars Combinatoria, vol. 37, pp. 209–221, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. Ganter and H.-D. O. F. Gronau, “Two conjectures of Demetrovics, Füredi, and Katona, concerning partitions,” Discrete Mathematics, vol. 88, no. 2-3, pp. 149–155, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. E. Bennett and L. S. Wu, “On minimum matrix representation of closure operations,” Discrete Applied Mathematics, vol. 26, no. 1, pp. 25–40, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H.-D. O. F. Gronau, M. Grüttmüller, S. Hartmann, U. Leck, and V. Leck, “On orthogonal double covers of graphs,” Designs, Codes and Cryptography, vol. 27, no. 1-2, pp. 49–91, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H.-D. O. F. Gronau, R. C. Mullin, and A. Rosa, “Orthogonal double covers of complete graphs by trees,” Graphs and Combinatorics, vol. 13, no. 3, pp. 251–262, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. A. El-Shanawany, H.-D. O. F. Gronau, and M. Grüttmüller, “Orthogonal double covers of Kn,n by small graphs,” Discrete Applied Mathematics, vol. 138, no. 1-2, pp. 47–63, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. A. El-Shanawany, Orthogonal double covers of complete bipartite graphs, Ph.D. thesis, Universität Rostock, Rostock, Germany, 2002.
  8. M. Sh. Higazy, A study on the orthogonal double covers of complete bipartite graphs by certain graphs, M. Sc. thesis.
  9. V. Leck, Orthogonal double covers of Kn, Ph.D. thesis, Universtät Rostock, Rostock, Germany, 2000.